# SDR UPS01836430

- Difficulty date: July 23, 2001
- Submitted: July 30, 2001
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- Aircraft time: 66,196 hours, 26,848 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1/3 SUBFLOOR WEB AT FS 15 RBL 40 IS CRACKED. CUT OUT DAMAGE IN WEB & FABBED NEW REPAIR DOUBLERS & FILLERS INSTALLED FILLER & DOUBLER IAW SRM.
